# SDR AALA202102229006

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Condition: Corroded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT TRACK #11 LOWER ATTACHMENT BOLT. REPLACED BOLT PER 26C51057005.
